# SDR AALA201811019021

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 11,827 hours, 4,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC COVER FELL OFF OF SLIDE FORWARD LEFT ENTRY DOOR. MAINTENANCE REINSTALLED PLASTIC COVER AT FORWARD LEFT ENTRY DOOR PER MM 25-23-45 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
